# SDR 20001012SH018

- Difficulty date: September 15, 2000
- Submitted: October 12, 2000
- Operation: General aviation
- System (JASC): 6122 · Propeller Governor
- Part: Flyweight
- Part number: B20908
- Condition: Cracked
- Location: Governor
- Component: Governor, Mcauly
- Component part number: DCFS290D2DT6
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELEVANT MAGNETIC PARTICLE INDICATION IN CORNER OF FLYWEIGHT HEAD.  (X)
